MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLLECTOR 8 QT MULTI-USE NESTABLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLLECTOR 8 QT MULTI-USE NESTABLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305343
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.(b)(4).
 
Event or Problem Description
It was reported that 2 bd sharps collectors 8 qt multi-use nestable had missing biohazard warning labels.The following information was provided by the initial reporter: this is a report about missing labels of sharps collector.According to the customer's report, the biohazard warning label was missing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: a device history review could not be completed as no batch number was provided.Based on this investigation, there was no evidence received showing the lack of label in the base, however, in the report it¿s mentioned that biohazard warning label was missing.With this information, we can identify this issue as a failure mode related to the manufacturing process.Due to this failure mode had already been detected within internal non-conformances for similar processes, improvement opportunities were identified to reinforce and make more robust the labeling processes which are documented in the capa record car-jrz-00000392 and par-jrz-00000170.Since no lot number was provided, it can¿t be confirmed if this product was manufactured before or after the corrective action¿s implementation.Based on this investigation and information provided as evidence, it was confirmed this issue was related to manufacturing process.

Brand Name
BD SHARPS COLLECTOR 8 QT MULTI-USE NESTABLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15183080
Report Number2243072-2022-01232
Device Sequence Number6612898
Product Code FMI
UDI-Device Identifier50382903053433
UDI-Public50382903053433
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305343
Device Catalogue Number305343
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown